February 1, 2007

 

Comments

Having been on Geodon for almost a year, I can say that in my experiance I did have significant weight gain (almost seventy pounds) from when I started it. (I was able to drop the weight in less than four months when my medication was changed)

Posted by: Katie at April 6, 2007 5:44 PM

I was on lithium carbonate ER for 15 months. after gaining over 20 lbs, i couln't take it anymore. my psychiatrist switched me over to Geodon. in the week i've been on it, i have already lost a few pounds...i feel kind of like im deflating!

Posted by: elizabeth at April 10, 2007 9:09 AM

I've been taking Geodon for almost one month. I have already lost 10 pounds. I am 60 pounds overweight from taking anti psychotic meds. I even gained on Abilify.

Posted by: rosanne at July 4, 2007 6:36 AM

I was on Abilify for 6 months and gained 35 lbs. I then tried Lexapro and gained another 15 lbs in 2 months. Well, I have been on Geodon for a month and I have lost 10 lbs.

Posted by: Stacy at August 9, 2007 10:04 AM

I began with Geodon20mg twice a day + Cipramil 30mg/day november 2006.
Feeling of discomfort at 14pm to whole evening to night, increasing to anxiety when added coffein.
Cigarretts+Coffein+Geodon+Citalopram=hard Axiety, overlap to next day.
cigarrett+cital.+geo.=discomfort
cital.+geo.=discomfort
Akahtisia. General anxiety. Low blood pressure, difficult with the balance due to Geodon, i'm 32 years old.
Lost 18 pounds or 8.3 kg on 7 moths. Now my weight is 95kg.
My zero weight is 85kg, i think.
Added Theralen to sleep.
When was on Geodon 20mg 2/day was so overhelmingly tired. Now on 20 mg 1/day, evening 7 a'clock +2 GMT. Not tired on evening. Need to constantly move inside. Less apetite. Feel so strange, kind of sick, even when not smoking. Thirst and to mutch urinating. Maybe i have to go to the doctor for none psychiatric conditions. Diagnosed condition: Asperger syndome. Some mania.
I physical train to keep upp some bloodpressure some times.

Posted by: Tony at August 29, 2007 11:16 AM

I'm on Geodon 60mgs once a day for now. I'm going to ramp up to 120mgs (I'm thinking probably 80 at night 40 during the day). I haven't had weight loss yet. I was told that Geodon is activating in lower doses and sedating in higher doses which would explain your situation Tony. I was first on 80mgs at night and then 160 and I was way too sedated. I went down to 60mgs at night and was sedated for a while but that has gone away. Now I'm going to take 60 at night and 20 during the day for a while and then 80 at night and 20 during the day. I think that if you give yourself time the sedation lessens. My psychiatrist was nice and wrote my prescription for 20mg capsules so that I could play with it to see what works for me.

Posted by: Chris at September 6, 2007 6:46 AM

After being on geodon for 3 months now.....it reached tops 160 mg a day. i took 40 during the day and the rest at night. i have had no symptoms of weight loss, but that can be because im on 4 other medications. i stopped taking it during the day...cause i would fall asleep at any place at any time. during lunch with friends, i would fall asleep with cigarettes in my hand, and i could not function whatsoever. i recommend talking to the doc about taking it only at nighttime, unless it does not bother you during the day

Posted by: Amberly at September 14, 2007 12:03 PM

I switched form Geodon to Zyprexa and lost 17lbs. I take 80mg and 40mg at night. I will try to switch 80mg at night and 40mg during the day.

Posted by: Harri O*Connor at February 5, 2008 10:08 AM

Having been on Geodon for almost a year, I can say that in my experiance I did have significant weight gain (almost seventy pounds) from when I started it. (I was able to drop the weight in less than four months when my medication was changed). there is a simple way to lossing weight...

Posted by: Suin Tan at March 26, 2008 2:21 AM

I was on a moderate dose of geodon in 2003. I went off of it cold turkey and had NO VISIBLE SIDE EFFECTS! That's why I think geodon is a placebo.
Melissa

Posted by: Melissa at April 26, 2008 12:48 PM

I dated a woman once who was bi-polar. Every time she went through a depressive stage I would hold her in my arms all night long and tell her everything was going to be ok. She would tell me about why she was sad and I would stay with her until it was over. One time I asked her what was wrong and she told me she didn't like her toothbrush. That was when I realized that she would never be better, that I couldn't take all her pain away, that I was helpless with her problems.

Later, I went into healthcare. At one point I got one of my MR residents diagnosed as bi-polar (they incorrectly thought he had obsessive compulsive disorder). When he was manic he would be easily distracted, in the middle of a conversation he would start cleaning his apartment because it was dirty. He would do this for hours at a time even if there were other more pressing things to do. When he finally had a depressive episode he would lie in bed and lack the energy to even get up. The medicine helped but left him feeling like he couldn't experience emotions (it took the highs & lows away).

I remember a third person who was obsessed with germs, when she was in a manic state she would shower dozens of times a day. She would actually run her books and notebooks through the dishwasher to keep them germ free.

Manic Depressive behaviour often looks a lot like OCD, except in OCD people realize what they are doing is silly - they just don't feel comfortable not doing it. With bipolar they don't realize there is anything wrong with thier behaviour.

http://bloodpressure.warnetnews.com

Posted by: Blatant Libertymovic at May 19, 2008 1:01 PM

I have seen on tv a programm about obsessive compulsive disorder, it was discovery channel or reality tv and i realised that i have had some symptoms of this illness when i was younger. When i've watched a guy that couldn't go out of his home because every time he had to go back and check everithing, I thanked god that in my case this illness went away by itself.

Posted by: Mario Bugatti at July 27, 2008 5:29 PM

I was just told today that I should start taking Geodon. I have been on a does of 400 mg of lamictal and 450 of welbutrin for about 2.5 years now with a prn of ativan. I have been having a lot of rapid cycling lately and so that is why the med change is happening. I did not do good on serequil or zyprexa and I am really scared about starting this medication. to the point where I don't know if I will or not yet. So I am wondering along with the side effects, or lack there of, if the medicine actually helped the bi-polar symptoms? Is it worth taking the medicine and risking any of the side effects?

Posted by: Robert at September 23, 2008 7:48 AM

Hi. I am currently taking 300 mg. of Lamictal and have seen much improvement in my mania and some in my depression BUT I have gained almost 40 lbs and am feeling like I just can't get it off. My doc prescriped Geodon in addition to the lamictal--120 mg. right from the start. I took them both at the same time and it was a TERRIFYING experience. I was nearly catatonic and thought I might die in my sleep. Now I am desperate to try it again due to the weight. Should I bother trying to cycle on more slowly? Will I get used to it? I don't know and am scared to full around with the lamictal. Advice? Much appreciated.

Posted by: Anna at October 8, 2008 9:32 PM

I don't like pills bcz some of their side effects...i love to do yoga in thrice a week and running also .... best to lose weight....

Posted by: Cho Yung Tea at May 30, 2010 9:54 PM

man that's how ive been living, i had a rlaley bad childhood but i still have panic disorder? and you hear voices, not like evil voices but you're conscience just freaks out and it feels like you're dying, and you will die you Analise everything around you and function in a dizzy frightened haze like everything is complex impossible and you get paranoid about people affected, people watching you and it is awful. what i found out recently is that it peaks between 16-19 yrs old. i feel you man.

Posted by: Gery at December 24, 2012 6:10 PM

yRo4t8 abgamgcgtniu

Posted by: fwaoduugcgd at December 24, 2012 10:29 PM

svgq1j cusikdpvdqvv

Posted by: vsbaznqmodu at December 27, 2012 8:49 AM